Keywords = stability
Number of Articles: 5
1. ( 2003-5778) Stability problem for Pexiderized Cauchy-Jensen type functional equations of fuzzy number-valued mappings

Articles in Press, Accepted Manuscript, Available Online from 11 September 2021

M. Miahi; F. Mirzaee; H. Khodaei


3. Convergence, Consistency and Stability in Fuzzy Differential Equations

Volume 12, Issue 3, May and June 2015, Pages 95-112

R. Ezzati; K. Maleknejad; S. Khezerloo; M. Khezerloo


4. Design of an Adaptive Fuzzy Estimator for Force/Position Tracking in Robot Manipulators

Volume 11, Issue 1, January and February 2014, Pages 75-89

Alireza Naghsh; Farid Sheikholeslam; Mohammad Danesh


5. BEHAVIOR OF SOLUTIONS TO A FUZZY NONLINEAR DIFFERENCE EQUATION

Volume 9, Issue 2, May and June 2012, Pages 1-12

Qianhong Zhang; Lihui Yang; Daixi Liao